# SDR AALA202407051168

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 41,649 hours, 16,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Noisy
- Location: L3 Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON LANDING IN CLT, FLIGHT ATTENDANT HEARD A RATTLE INSIDE 3L DOOR. REMOVED AND REPLACED ARMING HANDLE MECHANISM.
